Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe back pain and teeth problems. On dental medication. Proper medication?

Hello, my son is 24 yrs old and has had servere back pain, headaches, sometime his arms hurts and now having teeth problems. This has been goin on since he was in high school and he has been to several doctors for his back, but they say they cant find anything wrong. He has been living with pain and taking pills they keep providing for him to help with his teeth. Something is wrong can you put us in the right direction to see what is wrong with him. His teeth are so bad now that he has lost a lot of weight and he has back pain all the time. Your help will be greatly appreciated. thank you
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the back with no detectable pathology can be related to a muscle pain or a psychological cause. You can get his MRI scan done to find out any such pathology. The treatment will then depend on the cause.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor